# SDR 2007FA0001067

- Difficulty date: November 19, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Aircraft: N420CT
- Make and model: Beech 400A
- Aircraft serial: RK517
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 64760
- Part serial: 2060
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT INOPERATIVE THRUST REVERSER DEPLOYMENT.  FOUND LT, RT REVERSERS MECHANICALLY STIFF AND DIFFICULT TO OPERATE.  THRUST REVERSER LINKS AND PIVOTS FOUND DRY, INITIAL 400 HR LUBRICATION NOT DUE FOR 55 HRS.  LUBED REVERSERS IAW MM.  12-20-00, VERIFIED OPERATIONS OK.  FOUND LT REVERSER NOT DEPLOYING UNTIL AFTER RT DEPLOYED.  REPLACED LT CONTROL VALVE, OPERATIONAL CHECKS NORMAL.  SUGGEST ALL THRUST REVERSER LUBES BE COMPLIED WITH AT 200 HR INITIAL INSPECTION.  SUGGEST MFG INVESTIGATE CNTRL VALVE FOR POSSIBLE QUALITY CONTROL OR SYSTEM CONTAMINATION ISSUES.  (K)
